MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results generated on the architect c8000 analyzer for multiple patient samples.The customer repeated the samples on another instrument which generated higher results.The following data was provided: normal range is 0.3 to 1.2 mg/dl patient a initial result = < 0.1 mg/dl, repeat result (c803623) = 0.2 mg/dl, previous result (5 days prior) = 0.9 mg/dl.Patient b initial result = < 0.1 mg/dl, repeat result (c803623) = 0.2 mg/dl, no previous result patient 1 initial result =0.6 mg/dl, repeat result (c803623) = 0.8 mg/dl patient 2 initial result = 0.5 mg/dl, repeat result (c803623) = 0.7 mg/dl patient 3 initial result = <0.1 mg/dl, repeat result (c803623) = 0.2 mg/dl patient 4 initial result = 0.2 mg/dl, repeat result (c803623) = 0.4 mg/dl patient 5 initial result = 0.1 mg/dl, repeat result (c803623) = 0.3 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This follow up is being submitted to include the initial coding in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased total bilirubin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 60977uq01 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.The customer¿s instrument history log was reviewed and multiple aspiration errors on samples and reagent were identified.The most likely cause of the erratic results for total bilirubin may be hardware issues corrected during troubleshooting or recalibration of the assay.Based on our investigation, no systemic issue or deficiency with the total bilirubin assay for lot 60977uq01 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15256281
Report Number3002809144-2022-00290
Device Sequence Number6636063
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number6L45-22
Device Catalogue Number06L45-22
Device Lot Number60977UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/06/2022
10/26/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/19/2022
11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(4); ARC C8 PROC MOD, 01G06-11, (B)(4); ARC C8 PROC MOD, 01G06-11, (B)(4)
Patient SexUnknown